# SDR DALA2020031301823

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 38,365 hours, 26,000 cycles
- Engine time: 43,733 hours, 29,835 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 95291190001
- Part serial: 00019
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACCORDING TO THE AOS REPORT, EMERGENCY DECLARED - HYD R TEMP HI MESSAGE AFTER T/O. R&R RT ENG EDP PER B717 AMM 29-11. OPS AND LEAK CHK OK. ODI PAPERWORK C/W. PUMP, HYD, ENG 95-2911-9-0001 S/N 00019. (LP6906554)
